International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 6, Pages 389-395
Generalization of some absolute summability methods
Department of Mathematics, College of Science, University of Qatar, Doha, Qatar
Received 6 January 1999
Copyright © 2001 W. T. Sulaiman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Mazhar (1971) gave the characterization for the series to be summable whenever is
summable , , . Here we prove two
theorems, the first concerns the sufficient conditions and the
second the necessary conditions satisfied by in order to have summable whenever is summable , .